# SDR 2001UALA01020

- Difficulty date: June 9, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N7454U
- Make and model: Boeing 727222
- Aircraft serial: 21908
- Aircraft time: 62,369 hours, 35,917 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 900542U1
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN AT OVER WING EXIT INOPERABLE. THE BASE ASSY FAILED. REPLACED BASE ASSY. OPERATIONS CHECK NORMAL.
